[1]任磊,孙乐平.一类奇异微分代数系统的数值解[J].江西师范大学学报(自然科学版),2012,(05):491-494.
 REN Lei,SUN Le-ping.On the Numerical Solution of Differential Algebraic Systems with Singular Coefficients[J].,2012,(05):491-494.
点击复制

一类奇异微分代数系统的数值解()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年05期
页码:
491-494
栏目:
出版日期:
2012-10-01

文章信息/Info

Title:
On the Numerical Solution of Differential Algebraic Systems with Singular Coefficients
作者:
任磊;孙乐平
商丘师范学院数学系, 河南 商丘 476000;上海师范大学数理学院, 上海 200234
Author(s):
REN Lei SUN Le-ping
关键词:
奇异微分代数系统Padé逼近4阶隐式Adams方法
Keywords:
differential algebraic systems with singular coefficients Padé approximation four-order implicit Adams method
分类号:
O241.81
文献标志码:
A
摘要:
首先利用级数解的Padé逼近算法,给出了一类奇异微分代数系统的数值解,然后运用4阶隐式Adams方法及经典RK方法给出的初值给出了此类系统的数值解,最后通过误差估计表明Padé逼近算法是可行的.
Abstract:
The numerical solution of differential algebraic systems with singular coefficients is given and implemented with the Padé approximation.Then the numerical solution is also given by four-order implicit Adams method. At last, Padé approximation is shown efficiently by the errors of the numerical experiment.

参考文献/References:

[1] Campbell S L V. Singular systems of differential equations Ⅰ[M]. Great Britian: Pitman Publishing Co, 1980.
[2] Campbell S L V. Linear systems of differential equations with singular coefficients [J]. SIAM J Math Anal, 1997, 8(6): 1057-1066.
[3] Campbell S L V. Singular systems of differential equations Ⅱ[M]. Great Britian: Pitman Publishing Co, 1982.
[4] Gear C W. Simultaneous numerical solution of differential-algebraic equations [J]. IEEE Trans Circuit Theory, 1971, 18(1): 89-95.
[5] Gear C W. Numerical initial value problems in ODEs [J]. Prentice-Hall, Engelwood Cliffs, NJ, 1971, 7(1): 77-90.
[6] Gear C W. Differential-algebraic equations, indices, and integral equations [J]. SIAM J Numer Anal, 1990, 27(6): 1527-1534.
[7] Vanani S K, Aminataei A. Numerical solution of differential algebraic equations using a multiquadric approximation scheme [J]. Mathematical and Computer Modeling, 2011, 53(5/6): 659-666.
[8] Celik E, Bayram M. On the numerical solution of differential-algebraic equations by Pade series [J]. Appl Math Comput, 2003, 137(1): 151-160.
[9] Brenan K E, Campbell S L V, Petzold L R. Numerical solution of initial-value problems in differential-algebraic equations [M]. North-Holland: Society for Industrial and Applied Mathematics, 1989.
[10] Peter K, Volker M. Differential-algebraic equations: analysis and numerical solution [M]. Zürich: European Mathematical Society, 2006.
[11] Frank G. Maple V [M]. Boca Raton: CRC Press, 1996.

更新日期/Last Update: 1900-01-01